Follow
Mahmood Lashkarizadeh Bami
Mahmood Lashkarizadeh Bami
Verified email at sci.ui.ac.ir
Title
Cited by
Cited by
Year
Representations of foundation semigroups and their algebras
ML Bami
Canadian Journal of Mathematics 37 (1), 29-47, 1985
401985
Approximate amenability of certain semigroup algebras
ML Bami, H Samea
Semigroup Forum 71 (2), 312-322, 2005
252005
Bochner's theorem and the Hausdorff moment theorem on foundation topological semigroups
ML Bami
Canadian Journal of Mathematics 37 (5), 785-809, 1985
221985
The multiplier algebra and BSE property of the direct sum of Banach algebras
Z Kamali, ML Bami
Bulletin of the Australian Mathematical Society 88 (2), 250-258, 2013
172013
The Bochner-Schoenberg-Eberlein Property for
Z Kamali, M Lashkarizadeh Bami
Journal of Fourier Analysis and Applications 20 (2), 225-233, 2014
142014
Generalized notions of module character amenability
A Bodaghi, H Ebrahimi, ML Bami
Filomat 31 (6), 1639-1654, 2017
132017
Positive functionals on Lau Banach*-algebras with application to negative-definite functions on foundation semigroups
ML Bami
Semigroup Forum 55 (2), 177-184, 1997
131997
Bochner-Schoenberg-Eberlein property for abstract Segal algebras
Z Kamali, ML Bami
Proceedings of the Japan Academy, Series A, Mathematical Sciences 89 (9 …, 2013
122013
The topological centers of LUC (S)* and Ma (S)** of certain foundation semigroups
ML Bami
Glasgow Mathematical Journal 42 (3), 335-343, 2000
122000
Representations and positive definite functions on topological semigroups
JW Baker, M Lashkarizadeh-Bami
Glasgow Mathematical Journal 38 (1), 99-111, 1996
121996
Fourier algebras on locally compact hypergroups
ML Bami, M Pourgholamhossein, H Samea
Mathematische Nachrichten 282 (1), 16-25, 2009
102009
The semisimplicity of L 1 (K, w) of a weighted commutative hypergroup K
M Lashkarizadeh Bami
Acta Mathematica Sinica, English Series 24 (4), 607-610, 2008
102008
The Bochner–Schoenberg–Eberlein property for totally ordered semigroup algebras
Z Kamali, M Lashkarizadeh Bami
Journal of Fourier Analysis and Applications 22 (6), 1225-1234, 2016
82016
An implicit method for finding a common fixed point of a representation of nonexpansive mappings in Banach spaces
N Hussain, M Lashkarizadeh Bami, E Soori
Fixed Point Theory and Applications 2014 (1), 1-7, 2014
82014
Strong convergence of a general implicit algorithm for variational inequality problems and equilibrium problems and a continuous representation of nonexpansive mappings
BM LASHKARIZADEH, E SOORI
BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY 40 (4), 977-1001, 2014
82014
phi-Amenable and phi-biflat Banach algebras
Z Ghorbani, M Lashkarizadeh Bami
Bulletin of the Iranian Mathematical Society 39 (3), 507-515, 2013
8*2013
Super module amenability of inverse semigroup algebras
M Lashkarizadeh Bami, M Valaei, M Amini
Semigroup Forum 86 (2), 279-288, 2013
82013
ϕ-Approximate biflat and ϕ-amenable Banach algebras
Z Ghorbani, ML Bami
Proc. Romanian Acad. series A 13, 3-10, 2012
82012
Inner invariant extensions of Dirac measures on compactly cancellative topological semigroups
ML Bami, B Mohammadzadeh, R Nasr-Isfahani
Bulletin of the Belgian Mathematical Society-Simon Stevin 14 (4), 699-708, 2007
82007
Ideals of M (S) as ideals of LUC (S)* of a compactly cancellative topological semigroup S
M Lashkarizadeh Bami
MATHEMATICA JAPONICA 48, 363-366, 1998
81998
The system can't perform the operation now. Try again later.
Articles 1–20